# SDR IXXA9700156

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT WING LOWER LEADING EDGE PLATING WAS FOUND WITH TWO CRACKS BETWEEN STATIONS XFS 294 AND 306.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREAS, FABRICATION AND INSTALLATION OF TWO INTERNAL FILLERS, AND TWO EXTERNAL REPAIR DOUBLERS IN ACCORDANCE WITH DER APPROVED DRAWING 857-384-97 AND ENGINEERING ORDER 57-DC8-588.
